A Lidoderm patch was applied to the knee of a 95-year-old woman with reddened skin from surgical repair of a broken knee cap. She was also taking Atenolol, a beta blocker. Could this combination have contributed to euphoria, agitation, confusion, and delirium? If so, how would that have worked?
Systemic side-effects following appropriate use of Lidoderm are unlikely, due to the small dose absorbed.
Reported systemic side effects include light headedness, nervousness, apprehension, euphoria, confusion, dizziness, drowsiness, tinnitus, blurred or double vision, vomiting, sensations of heat, cold or numbness, twitching, tremors, convulsions, unconsciousness, respiratory depression and arrest.
Read more: https://www.drugs.com/sfx/lidoderm-side-effects.html#ixzz0w9PQdSic
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Posted 18 Sep 2012 • 6 answers
Posted 26 Aug 2013 • 3 answers
Posted 7 Jan 2014 • 2 answers
Posted 14 Aug 2017 • 2 answers